On the p-adic Langlands correspondence for algebraic tori
Journal de Théorie des Nombres de Bordeaux, Tome 32 (2020) no. 1, pp. 133-158.

Nous étendons les résultats de R.P. Langlands sur les représentations des groupes algébriques abéliens connexes. Pour démontrer nos théorèmes, nous considérons les caractères à valeurs dans un groupe topologique abélien divisible quelconque. Cela nous permet de prouver le cas abélien du programme de Langlands p-adique.

We extend the results by R.P. Langlands on representations of (connected) abelian algebraic groups. This is done by considering characters into any divisible abelian topological group. With this we can then prove what is known as the abelian case of the p-adic Langlands program.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.1114
Classification : 11R39
Mots clés : p-adic, Langlands, tori
@article{JTNB_2020__32_1_133_0,
     author = {Christopher Birkbeck},
     title = {On the $p$-adic {Langlands} correspondence for algebraic tori},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {133--158},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {32},
     number = {1},
     year = {2020},
     doi = {10.5802/jtnb.1114},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1114/}
}
Christopher Birkbeck. On the $p$-adic Langlands correspondence for algebraic tori. Journal de Théorie des Nombres de Bordeaux, Tome 32 (2020) no. 1, pp. 133-158. doi : 10.5802/jtnb.1114. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1114/

[1] Emil Artin; John T. Tate Class field theory, AMS Chelsea Publishing, 2009 | Zbl 1179.11040

[2] Christophe Breuil The emerging p-adic Langlands programme, Proceedings of the international congress of mathematicians (ICM 2010). Vol. II: Invited lectures (2010), pp. 203-230 | MR 2827792 | Zbl 1368.11123

[3] Kenneth S. Brown Cohomology of Groups, Graduate Texts in Mathematics, Volume 87, Springer, 1982 | Zbl 0584.20036

[4] Robert P. Langlands Representations of abelian algebraic groups, Pac. J. Math. (1997) no. Special Issue, pp. 231-250 (Olga Taussky-Todd: in memoriam) | Article | MR 1610871 | Zbl 0910.11045

[5] John S. Milne Arithmetic duality theorems, BookSurge, 2006 | Zbl 1127.14001

[6] Jürgen Neukirch Algebraic number theory, Grundlehren der Mathematischen Wissenschaften, Volume 322, Springer, 1999 (transl. by N. Schappacher) | Zbl 0956.11021

[7] Joseph J. Rotman An Introduction to Homological Algebra, Universitext, Springer, 2009 | Zbl 1157.18001

[8] Jean-Pierre Serre Local fields, Graduate Texts in Mathematics, Springer, 1980 (transl. by M. J. Greenberg) | Zbl 0423.12017

[9] John T. Tate Number theoretic background, Automorphic forms, representations and L-functions (Proceedings of Symposia in Pure Mathematics) Volume 33, Part 2 (1979), pp. 3-26 | Article | Zbl 0422.12007

[10] Charles A. Weibel An introduction to homological algebra, Cambridge Studies in Advanced Mathematics, Volume 38, Cambridge University Press, 1995 | Zbl 0834.18001

[11] Edwin Weiss Cohomology of Groups, Pure and Applied Mathematics, Volume 34, Academic Press Inc., 1969 | MR 263900 | Zbl 0192.34204